Misery 

I was really hoping that I would tolerate my new chemotherapy medication well. Unfortunately so far that has not been the case! My first day after chemo was great, and it has gone downhill ever since, I am on day five now and it’s the worst day yet. I’m absolutely exhausted and do not know if it is from steroid withdrawal or what. I also have pain in every bone in my body from my skull down to my feet. The pain is not excruciating, but it is constant and it radiates; for example, because the bones in my head hurt, it gives me a headache. The bones in my hips hurt, and I feel that in my stomach. I have been taking Tylenol and Aleve, I’m scared to take my prescription painkillers because I already feel so dizzy and disoriented and don’t want to make that worse especially when that (not the pain) is the worst of it. 

The good news is my oncologist said she usually gives a full dose for the first docetaxol, then if it’s hard to tolerate she lowers the dose (which is usually required, I’m not unique). So hopefully it won’t be as bad for the next two!! 

In other good news, as hard as it is to believe at this miserable moment, these symptoms are going to pass and I’m sure within a few days I’m going to be feeling a lot better! It’s just depressing because on my last chemotherapy, by day five I was pretty well feeling myself just going to bed a bit earlier than usual! I miss the good old FEC! 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s